Yesterday, I had a very unusual thing happen to me while eating my dinner. I was having turkey burgers and french fries when I started to notice a strange numbness effecting my tongue wehich then spread to my mouth and then to my lips and face. My head started to feel funny(dizzy and floaty like my head would float away). I felt very hot,as well.
Question: Can low or high blood sugars cause this?
Go see a doctor for a FULL health check-up. If you injected insulin and waited too long before eating it is possible you experienced hypoglycemia. It's also possible you had a mild stroke, or a panic attack, or a sudden increase in blood pressure. W/o a full health check-up it is impossible for anyone to say. Don't procrastinate with seeing a doctor, this may be an early warning sign of something major about to happen. Good luck -
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.